A note on statistical models for individual hedge fund returns
Year of publication: |
2009
|
---|---|
Authors: | Miura, Ryozo ; Aoki, Yoshimitsu ; Yokouchi, Daisuke |
Published in: |
Mathematical methods of operations research. - Berlin : Springer, ISSN 1432-2994, ZDB-ID 1310695-8. - Vol. 69.2009, 3, p. 553-577
|
Subject: | Hedgefonds | Hedge fund | Kapitaleinkommen | Capital income | Theorie | Theory | Performance-Messung | Performance measurement |
-
The statistics of capture ratios
Jiang, Ruihong, (2022)
-
Explaining hedge fund investment styles by loss aversion
Siegmann, Adriaan Hendrik, (2002)
-
Roumpis, Efthymios, (2016)
- More ...
-
A note on statistical models for individual hedge fund returns
Miura, Ryozo, (2009)
-
A note on statistical models for individual hedge fund returns
Miura, Ryozo, (2009)
-
A note on statistical models for individual hedge fund returns
Miura, Ryozo, (2009)
- More ...